# SDR HEEA079550

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 16,397 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Condition: Leaking
- Location: T/R Gearbox
- Component: T/R Gearbox
- Component part number: 212040004009
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX HAS A LEAKING INPUT SEAL. REPLACED WITH SERVICEABLE PART.
